MathSciNet Relay Station
MathSciNet bibliographic data
MR2554734 14H15 (14H55 30F10 30F60 32G15)
Bujalance, José A.; Costa, Antonio F.; Porto, Ana M. On the connectedness of the locus of real elliptic-hyperelliptic Riemann surfaces. Internat. J. Math. 20 (2009), no. 8, 1069–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement